# SDR AALA202404224086

- Difficulty date: April 17, 2024
- Submitted: April 22, 2024
- Operation: Air carrier
- Aircraft: N652AW
- Make and model: Airbus A320-232
- Aircraft serial: 953
- Aircraft time: 81,732 hours, 33,530 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Track
- Part number: UNKNOWN
- Condition: Worn
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: #2 ENGINE INBOARD THRUST REVERSER SLEEVE LOWER SLIDER TRACK WORN.  REPLACED #2 ENGINE INBOARD THRUST REVERSER  C DUCT PER TASK CARD 26L45078001
